Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Whitish pink clumpy discharge, sexually active. Taking sronyx birth control. STD or pregnancy?

I have been taking Sronyx birth control for two months now and I thought I had a UTI about two weeks ago and then after I began having this weird whitish pink clump discharge. When I look closey at it it looks like tiny eggs but that can t be possible? I ve never had discharge like this before and I ve been with the same partner for 9 months now. Is it a possible STD or pregnancy?
Asked On : Sat, 3 Nov 2012
Answers:  1 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Jul 2012
Hi there.

Please go across to a dermatologist or gynecologist & get this material examined under a microscope.

It does not appear a pregnancy as 'eggs' will not look the way you describe.

As for an STD, is there any particular reason you may suspect one? If so, yes there is a chance. Is there any itching, pain, burning etc associated?
If you say same partner 9 mths, this too unlikely. It is probably just a result of a 'missed abortion'. One way to find out is to do a B-HcG test that will give you a titre & if the titre is falling, this will help clinch a diagnosis.

Good Luck & wish you all the best in the treatment. Do a gram stain of the discharge & then your doctor can decide how best to treat you. Cheers!

Dr Praveen Rodrigues MD
Dermatologist & Venereologist
Vikram Hospital, Bangalore, India

Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor